# SDR SIMA20131003002

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 22,491 hours, 19,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE BETWEEN SEATS 8A - 9A.  R & R EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
